# SDR C2XA06SH038

- Difficulty date: March 15, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 9,139 hours, 4,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE SHEAR CLIPS ON FRAME 65 AND CARGO SILL SHEAR CLIPS WERE FOUND TO BE CORRODED WITH CORROSION ALL THE WAY THRU IN SOME SPOTS.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
